# SDR C2XA98CL049

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 1593731
- Condition: Split
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 33259 - THE CREW REPORTED THAT DURING CLIMB-OUT, THE LEFT HAND ENGINE LOST OIL PRESSURE.  THE CREW SUCCESSFULLY COMPLETED A PRECAUTIONARY ENGINE SHUT DOWN, AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE ENGINE THEN REMOVED AND REPLACED A SPLIT LINE ON THE LEFT HAND ENGINE OIL COOLER IAW EMB-120 MM 79-21-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT:  15,849.9 HOURS.  TOTAL CYCLES:  21,630.  (X)
